Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 119, NWS North Platte, NE

June 12, 20124 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 3:35 PM MDT for 4 counties in Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 3:35 PM MDT (21:35 UTC)
Expired
Jun 12, 2012, 4:30 PM MDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1808 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WUUS53 KLBF 122135
SVRLBF
NEC029-085-111-135-122230-
/O.NEW.KLBF.SV.W.0119.120612T2135Z-120612T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM MDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 430 PM MDT/530 PM CDT/

* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES NORTH OF ENDERS...OR 12
  MILES NORTHEAST OF IMPERIAL...AND MOVING EAST AT 20 MPH. NICKEL
  SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LINCOLN...NORTHEASTERN
  CHASE...NORTHWESTERN HAYES AND SOUTHEASTERN PERKINS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4083 10117 4050 10107 4046 10136 4046 10158
      4070 10163
TIME...MOT...LOC 2135Z 248DEG 18KT 4061 10142
WIND...HAIL 60MPH 0.88IN

$$

BROOKS
3 follow-up statements
852 
WWUS53 KLBF 122151
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE JUN 12 2012

NEC029-085-111-135-122230-
/O.CON.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/
CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE-
351 PM MDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN...NORTHWESTERN HAYES AND NORTHEASTERN
CHASE COUNTIES UNTIL 430 PM MDT/530 PM CDT/...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTH OF GRAINTON...OR 18
MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LINCOLN AND NORTHWESTERN
  HAYES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4046 10150 4071 10158 4083 10117 4050 10107
      4046 10136
TIME...MOT...LOC 2151Z 248DEG 18KT 4064 10132
WIND...HAIL 60MPH 0.88IN

$$

BROOKS
950 
WWUS53 KLBF 122209
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT TUE JUN 12 2012

NEC029-122220-
/O.CAN.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/
CHASE NE-
409 PM MDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107
TIME...MOT...LOC 2210Z 248DEG 18KT 4068 10121

$$

NEC085-111-135-122230-
/O.CON.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/
HAYES NE-LINCOLN NE-PERKINS NE-
509 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES UNTIL
530 PM CDT/430 PM MDT/...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 11 MILES SOUTH OF GRAINTON...OR 16
MILES NORTHWEST OF HAYES CENTER...MOVING EAST AT 20 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN HAYES AND EXTREME
  SOUTHWESTERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107
TIME...MOT...LOC 2210Z 248DEG 18KT 4068 10121
WIND...HAIL 60MPH 0.88IN

$$

BROOKS
456 
WWUS53 KLBF 122222
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT TUE JUN 12 2012

NEC085-111-135-122233-
/O.EXP.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/
HAYES NE-LINCOLN NE-PERKINS NE-
522 PM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS...
SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES WILL EXPIRE AT
530 PM CDT/430 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107
TIME...MOT...LOC 2223Z 248DEG 18KT 4070 10113

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:16 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 12, 2:16 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT TUE JUN 12 2012

.DISCUSSION...
DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS
MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING
THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT
FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH
EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL
HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF
CONCERN IS WRN NEB THROUGH EARLY EVENING.

MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE
ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS
FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY
MORNING.

LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH
TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO
BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A
SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT
ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL
NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183.

THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER
WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA.
THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB.
THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS.
IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD
STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB.

THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE
THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND
NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL
LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S
ALONG AND WEST OF HIGHWAY 83.

THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH
LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS
BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A
NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS
ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE
ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING
DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED
THE BASIS FOR THE TEMPERATURE FCST.

THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE
GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY
FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN
PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE
WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO
RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE
CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE
HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE
ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH
OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY
OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT
SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM
VERIFY.

&&

.AVIATION...
BREEZY WINDS TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON
ACROSS WESTERN NEBRASKA...WHILE THE LIGHT SHOWERS OVER THE NORTH
CENTRAL AND CENTRAL PARTS OF THE STATE WILL KEEP SHIFTING EAST.
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY
EVENING...MAINLY NORTHWEST OF A LINE FROM KOGA TO KANW...WITH A
CONVECTIVE COMPLEX EXPECTED TO MOVE ACROSS SOUTH DAKOTA TONIGHT.
STILL SOME UNCERTAINTY CONCERNING THE COVERAGE OF ANY STORMS THIS
AFTERNOON SO HANDLED KVTN WITH VCTS AT THIS TIME...WITH A LESSER
CHANCE AT KLBF. AS CONVECTION DEVELOPS MAY NEED TO BE UPDATE THE TAF
AS IT BECOMES CLEARER IF EACH LOCATION MAY SEE ACTIVITY. MID TO LOW
LEVEL CLOUDS WILL LINGER INTO TOMORROW MORNING AT BOTH KVTN AND
KLBF...WITH GRADUAL CLEARING ANTICIPATED AS THE MORNING PROGRESSES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...CDC
AVIATION...BROOKS
Hazardous weather outlook, Jun 12, 2:55 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT TUE JUN 12 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-132100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID
EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS
BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE
STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM
AINSWORTH TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND
NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS
TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG
WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Jun 12, 2:17 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT TUE JUN 12 2012

NEZ057-058-122100-
KEITH NE-PERKINS NE-
217 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS AND SOUTHWESTERN
KEITH COUNTIES UNTIL 300 PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VENANGO...OR 16 MILES WEST OF GRANT...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILD HORSE SPRING...
  BRULE...
  HIGHWAY 61 MILE MARKER 80...
  INTERSTATE 80 MILE MARKER 120...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Jun 12, 2:51 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM MDT TUE JUN 12 2012

NEZ057-058-122130-
KEITH NE-PERKINS NE-
251 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERKINS AND KEITH
COUNTIES UNTIL 330 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE
EXPECTED WITH THIS STORM. IN ADDITION...A SECOND STORM WILL BE
MOVING ACROSS NORTHERN PERKINS COUNTY THAT ALSO IS EXPECTED TO HAVE
50 MPH WINDS AND HAIL TO THE SIZE OF PENNIES.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OGALLALA...
  LAKE VIEW CAMPGROUND...
  OTTER CREEK CAMPGROUND...
  LEMOYNE...
  ROSCOE...
  KEYSTONE...
  PAXTON...
  SARBEN...
  KINGSLEY DAM...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Jun 12, 3:03 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM MDT TUE JUN 12 2012

NEZ069-070-122145-
CHASE NE-HAYES NE-
303 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND CHASE COUNTIES UNTIL
345 PM MDT/445 PM CDT/...

AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS MOVING ACROSS AND INTO CHASE AND HAYES
COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAYES CENTER...
  WAUNETA...
  HAMLET...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Jun 12, 3:09 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT TUE JUN 12 2012

NEZ004-022-023-094-122200-
GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
309 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...NORTHEASTERN
SHERIDAN...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 400 PM MDT...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSHVILLE TO 9 MILES
SOUTHEAST OF BRITTON LAKE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
KINCAID LAKE AND RUSHVILLE AROUND 315 PM MDT.
ARGO HILL...WATSON LAKE AND BINGHAM AROUND 320 PM MDT. DOMINICK
LAKE...SWEDE LAKE AND CLINTON AROUND 325 PM MDT.
BILLYS LAKE AND HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 335 PM
MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:18 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins57 min
Jun 12, 4:04 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins28 min
Jun 12, 4:35 PM MDTSevere Thunderstorm WarningLBFGrant40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.